On spreading models in L 1 (E)
Annales scientifiques de l'École Normale Supérieure, Serie 4, Volume 17 (1984) no. 3, p. 433-438
@article{ASENS_1984_4_17_3_433_0,
     author = {Talagrand, Michel},
     title = {On spreading models in $L^1(E)$},
     journal = {Annales scientifiques de l'\'Ecole Normale Sup\'erieure},
     publisher = {Elsevier},
     volume = {Ser. 4, 17},
     number = {3},
     year = {1984},
     pages = {433-438},
     doi = {10.24033/asens.1478},
     zbl = {0579.46012},
     mrnumber = {86e:46016},
     language = {en},
     url = {http://www.numdam.org/item/ASENS_1984_4_17_3_433_0}
}
Talagrand, Michel. On spreading models in $L^1(E)$. Annales scientifiques de l'École Normale Supérieure, Serie 4, Volume 17 (1984) no. 3, pp. 433-438. doi : 10.24033/asens.1478. http://www.numdam.org/item/ASENS_1984_4_17_3_433_0/

[1] J. Hagler, A Counterexample to Several Questions About Banach Spaces (Studia Math., Vol. 60, 1977, pp. 289-308). | MR 56 #1032 | Zbl 0387.46015

[2] S. Kwapien, On Banach Spaces Containing c0 (Studia Math., Vol. 22, 1974, pp. 188-189). | MR 50 #8627 | Zbl 0295.60003

[3] H. P. Rosenthal, A Characterization of Banach Spaces Containing l1 (Proc. Nat. Acad. Sc. U.S.A., Vol. 71, 1974, pp. 2411-2413). | MR 50 #10773 | Zbl 0297.46013

[4] M. Talagrand, Sur la propriété de Dunford-Pettis dans C ([0, 1], E) et L1 (E), Israel, J. of Math. 44, 1983, pp. 317-321. | MR 84j:46065 | Zbl 0523.46015